# SDR C2XA11CL084

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 21,069 hours, 16,143 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 0409C
- Condition: Faulty
- Location: Apu
- Part time: 2,857 hours, 5,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5876 - THE CREW REPORTED A STRONG FUEL ODOR DURING APU START.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
